Support sizes of sixfold triple systems

Charles J. Colbourn, Ebadollah S. Mahmoodian

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

The support size of a triple system is the number of distinct triples appearing in it. We essentially determine the possible support sizes for triple systems with index six, leaving only one value in doubt for each order v≡8 (mod 12); in the process, we establish strong necessary conditions on the spectrum of support sizes for triple systems with any index λ ≤ 0.

Original languageEnglish (US)
Pages (from-to)103-131
Number of pages29
JournalDiscrete Mathematics
Volume115
Issue number1-3
DOIs
StatePublished - May 15 1993
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Support sizes of sixfold triple systems'. Together they form a unique fingerprint.

Cite this